# SDR SWAA2024022355126

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,790 hours, 29,753 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Seat 11d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATBACK 11D TILTS BACK BEYOND UPRIGHT INTO THE EXIT AISLE SPACE BEHIND.<[01] REMOVED & REPLACED HYDROLOK ON SEAT 11D. IAW B737 CMM 25-21-42
